# SDR SWIA202164507

- Difficulty date: December 20, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STGR20R HAS CORROSION FS364.00 - FS379.00.    (C CHECK RO 2/17/2022)   BLENDED AND TREATED CORROSION ON STGR20R BETWEEN FS364.00 AND FS379.00 PER MHIRJ REO 670-53-21-2216 REV --, DATED 2022-01-11. ALL STEPS OF REO COMPLIED WITH IN ITS ENTIRETY. SEE CONTINUATION CARD FOR FURTHER DETAILS.
